Modules pour les familles de courbes planes
Annales de l'Institut Fourier, Volume 39 (1989) no. 1, pp. 225-238.

The study of smooth plane curves family is moreless the study of “divergent” diagrams

fSσ2

where S is a surface, f and σ being smooth. In the classification of such diagrams appear three types of moduli: local moduli corresponding to every cusp of σ, semi-local moduli corresponding to superposition of different local situations and global moduli corresponding to each “contact curve” where two curves of the family are tangent. Giving a very precise canonical form for generic cusps we explicit local moduli. We also describe global moduli: we attach to each contact curve a “false” billiard, cycles of which give invariants for the classification. It follows, among others, that there are no stable (f,σ) when S is compact.

L’étude des familles de courbes plane différentiables se ramène a celle des diagrammes

fSσ2

S est une surface, f et σ étant différentiables. Dans la classification de ces diagrammes à équivalence près il apparaît trois types de modules: des modules locaux attachés à chaque fronce de σ, des modules semi-locaux attachés à la superposition en un même point de plusieurs situations locales, des modules globaux attachés aux “courbes de contact” le long desquelles certaines courbes sont tangentes. Nous explicitons ici les modules locaux en donnant une forme canonique très précise des fronces “génériques”. Par ailleurs nous décrivons les modules globaux : on montre qu’à chaque courbe de contact est associé un “faux billard” dont les cycles donnent des invariants. On en déduit en particulier que, si S est une surface compacte, (f,σ) ne peut être stable.

@article{AIF_1989__39_1_225_0,
     author = {Dufour, Jean-Paul},
     title = {Modules pour les familles de courbes planes},
     journal = {Annales de l'Institut Fourier},
     pages = {225--238},
     publisher = {Institut Fourier},
     volume = {39},
     number = {1},
     year = {1989},
     doi = {10.5802/aif.1165},
     zbl = {0742.58003},
     mrnumber = {91h:58008},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1165/}
}
TY  - JOUR
AU  - Dufour, Jean-Paul
TI  - Modules pour les familles de courbes planes
JO  - Annales de l'Institut Fourier
PY  - 1989
DA  - 1989///
SP  - 225
EP  - 238
VL  - 39
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1165/
UR  - https://zbmath.org/?q=an%3A0742.58003
UR  - https://www.ams.org/mathscinet-getitem?mr=91h:58008
UR  - https://doi.org/10.5802/aif.1165
DO  - 10.5802/aif.1165
LA  - fr
ID  - AIF_1989__39_1_225_0
ER  - 
%0 Journal Article
%A Dufour, Jean-Paul
%T Modules pour les familles de courbes planes
%J Annales de l'Institut Fourier
%D 1989
%P 225-238
%V 39
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.1165
%R 10.5802/aif.1165
%G fr
%F AIF_1989__39_1_225_0
Dufour, Jean-Paul. Modules pour les familles de courbes planes. Annales de l'Institut Fourier, Volume 39 (1989) no. 1, pp. 225-238. doi : 10.5802/aif.1165. http://www.numdam.org/articles/10.5802/aif.1165/

[1] V.I. Arnol'D, Wave fronts evolution and equivariant Morse lemma, Comm. Pure Appl. Math., 29 (1976), 557-582. | MR | Zbl

[2] W. Blaschke, Einführung in die Geometrie der Waben, Birkhäuser, Basel (1955).

[3] M.J. Dias Carneiro, Singularities of envelopes of families of submanifolds in ℝn, Ann. Sc. Ec. Norm. Sup. 4ème série, 16-2 (1983), 173-192. | Numdam | Zbl

[4] S.S. Chern - P. Griffiths, Abel's theorem and webs, J.d. Dt. Math.-Verein, 8 (1978), 13-110. | MR | Zbl

[5] J.P. Dufour, Familles de courbes planes différentiables, Topology, 22-4 (1983), 449-474. | MR | Zbl

[6] J.P. Dufour, Couples de fonctions et faux billards, A paraître. | Zbl

[7] J.P. Dufour - P. Jean, Rigidity of webs and families of hypersurfaces, Singularities & Dynamical systems, Elsevier Science Publishers B.V., North Holland 1985. | Zbl

[8] M. Golubitsky - V. Guillemin, Stable mappings and their singularities, Graduate Text in Mathematics, Springer Verlag (1973). | MR | Zbl

[9] I. Nakai, Topology of complex webs of codimension one and geometry of projective space curves, Topology, 26-4 (1987), 475-504. | MR | Zbl

[10] R. Thom, Sur la théorie des enveloppes, Journal de Mathématiques Pures et Appliquées, XLI-2 (1962). | MR | Zbl

[11] S.M. Voronin, Analytic classification of pairs of involutions and its applications, Funct. Anal. and its appl., 16-2 (1982), 94-100. | MR | Zbl

Cited by Sources: